# SDR 2012FA0000770

- Difficulty date: November 7, 2012
- Submitted: November 21, 2012
- Operation: General aviation
- Aircraft: N156KT
- Make and model: Cirrus SR20
- Aircraft serial: 1624
- Engine: Cont IO360ES
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Ignition Sys
- Part time: 1,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MORE THAN 10 AREAS OF THE IGNITION WIRE HARNESS HAD WORN THROUGH THE SHIELDING.  TWO WIRES WOULD NOT PASS HIGH TENSION TEST.  THIS IS THE THIRD ACFT WITH THIS CONDITION BUT IT IS THE WORST.
